Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 30, NWS Pueblo, CO

May 24, 2020El Paso County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 24, 2020, 2:53 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2020, 2:53 PM MDT (20:53 UTC)
Expired
May 24, 2020, 3:30 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WUUS55 KPUB 242053
SVRPUB
COC041-101-242130-
/O.NEW.KPUB.SV.W.0030.200524T2053Z-200524T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
253 PM MDT Sun May 24 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central El Paso County in east central Colorado...
  North central Pueblo County in southeastern Colorado...

* Until 330 PM MDT.

* At 252 PM MDT, a severe thunderstorm was located near Pinon, or 8 
  miles north of Pueblo, moving north at 30 mph. The storm has broad 
  mid-level rotation, which will enhance the size of the hail.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Northern Pueblo, Pinon and Pueblo West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3831 10460 3834 10470 3862 10466 3851 10432
TIME...MOT...LOC 2052Z 200DEG 28KT 3839 10462 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
4 follow-up statements
258 
WWUS55 KPUB 242054
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
254 PM MDT Sun May 24 2020

COC041-101-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-Pueblo CO-
254 PM MDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...

At 254 PM MDT, a severe thunderstorm was located near Pinon, or 9
miles north of Pueblo, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pinon and Pueblo West. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3833 10457 3836 10470 3862 10466 3851 10432
TIME...MOT...LOC 2054Z 200DEG 28KT 3841 10461 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
430 
WWUS55 KPUB 242104
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
304 PM MDT Sun May 24 2020

COC041-101-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-Pueblo CO-
304 PM MDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...

At 304 PM MDT, a severe thunderstorm was located near Pinon, or 15
miles north of Pueblo, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fountain and Pinon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3840 10454 3843 10465 3852 10468 3862 10466
      3851 10432
TIME...MOT...LOC 2104Z 200DEG 28KT 3849 10457 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
566 
WWUS55 KPUB 242112
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
312 PM MDT Sun May 24 2020

COC041-101-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-Pueblo CO-
312 PM MDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO COUNTIES...

At 312 PM MDT, a severe thunderstorm was located 7 miles northeast of
Pinon, or 20 miles north of Pueblo, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central El Paso and north central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3844 10453 3847 10462 3861 10462 3854 10440
TIME...MOT...LOC 2112Z 200DEG 28KT 3855 10454 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
844 
WWUS55 KPUB 242124
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
324 PM MDT Sun May 24 2020

COC101-242134-
/O.CAN.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
Pueblo CO-
324 PM MDT Sun May 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been cancelled.

LAT...LON 3853 10446 3856 10458 3860 10457 3855 10442
TIME...MOT...LOC 2124Z 200DEG 28KT 3864 10450 

$$

COC041-242130-
/O.CON.KPUB.SV.W.0030.000000T0000Z-200524T2130Z/
El Paso CO-
324 PM MDT Sun May 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

At 324 PM MDT, a severe thunderstorm was located near Hanover, or 21
miles southeast of Colorado Springs, moving north at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central El Paso County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3853 10446 3856 10458 3860 10457 3855 10442
TIME...MOT...LOC 2124Z 200DEG 28KT 3864 10450 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:38 AM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, May 24, 11:38 AM MDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1138 AM MDT Sun May 24 2020

.SHORT TERM...(Today and tonight)
Issued at 412 AM MDT Sun May 24 2020

As of 3 AM, the cold front that blew through the region late last
night is now in northern NM and the stronger north winds have
relaxed a bit. Water vapor imagery shows a fairly stout shortwave
tough of low pressure moving through AZ with another trough of low
pressure moving into UT. We can also see some upper and mid-level
moisture being spread into the region from the southwest as noted by
a few light regional radar returns over on the west slope. This
moisture will continue to advect into the Divide and the Front Range
eastward later today.

Oh Colorado, how we love the complexity of the weather and the
forecast opportunities you provide us. It's late May and though
we've been dry in a lot of places with above average temperatures
you gotta give us some much needed snow and rain, and totally redeem
yourself! Sorry SLV, fire weather will continue to plague the region
today.

Main Impacts Today...

- Red Flag Warning in the San Luis Valley with RH levels dropping to
around 10 percent with gusty southwest winds, upwards of 30 MPH,
Haines index of 6, and very dry fuels.

- Healthy dose of moisture along the Front Range and points
  eastward late morning through the late evening hours. Easterly
  upslope flow will aide in low-level lift and with some cooling
  in the column, with trough nearing from the north, mid-level
  lapse rates will increase making for a wind and hail threat
  across the plains. Shear is fantastic with even a little bit of
  surface based CAPE available to tap into we could see a few
  supercells develop Palmer Divide and east.

- High elevation snows still expected later this afternoon and
overnight hours. Snow levels may drop to right around 8kft but
thinking road surfaces will be on the warmer side at this lower
elevation to not allow for any impacts. It'll be interesting to see
what happens over Monument Hill and points westward. Some of the hi-
res models are showing ample precip loading within the column as a
secondary surge of cooler air sweeps in around 00-03Z this evening.
There is ample lift within the DGZ, and right below it, so thinking
we'll see a brief mix of rain/snow across northern El Paso County
during that timeframe but again with minimal or no impacts.

- With the secondary surge in northerly winds late evening, is it
  enough to dry the low-levels out where precipitation shuts down
  earlier than expected? While it's possible, was figuring that
  the moisture/PWATs we'd have available, 75th percentile for May,
  would be enough to overcome any downslope component across the
  Front Range.

.LONG TERM...(Monday through Saturday)
Issued at 412 AM MDT Sun May 24 2020

An upper level trof will remain over the area on Mon, with breezy
northerly winds early in the day becoming more northeasterly and
decreasing a little into the afternoon.  The best chances for precip
look like they will be in the morning hours over the far southeast
and southern plains, and the Sangre de Cristo mtns.  However, the
GFS and ECMWF also show good chances for precip along the
Continental DVD in the afternoon hours.  High temps on Mon look like
they'll be several degrees below average, with mostly 60s in the
high valleys and across the southeast plains.

The upper trof exits the area Mon night, with an upper ridge
building over the area on Tue.  This will bring dry weather for Tue
along with warmer temps. On Wed, an upper ridge will be centered
over southern CA and CO will be on the front side of the ridge, while
an upper disturbance moves through the northern Rockies.  This
disturbance could help kick off a few showers/storms the mtns and
adjacent lower elevations.  Temps on Wed will be warmer than on Tue.

The end of the week and into the weekend, an upper ridge will become
centered near the AZ and UT border.  Forecast models show enough
moisture over western areas that we may see diurnal isolated to
scattered showers/tstms each day, mainly over the mtns and adjacent
lower elevations, with the far southeast plains being dry. High
temps Thu and into the weekend are expected to be above average.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1130 AM MDT Sun May 24 2020

At KCOS and KPUB, sct to nmrs -shra/-tsra from 20z until at least
02z-04z, with periods of MVFR vis/cigs possible. Activity shifts
east overnight, with mainly VFR cigs remaining into Mon morning.
Winds will slowly become e-se through the day today, then nly this
evening and overnight as a cold front surges back south through
the area.

At KALS, sw winds gusting 25-30 kts again this afternoon,
persisting into the evening. Low risk of a -shra or weak -tsra
over the higher terrain east of the San Luis Valley, though swly
steering flow will tend to keep activity away from the terminal
and won't include a mention at this point.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

SHORT TERM...HEAVENER
LONG TERM...28
AVIATION...PETERSEN
Hazardous weather outlook, May 24, 11:41 AM MDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1141 AM MDT Sun May 24 2020

COZ058>089-093>099-251745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1141 AM MDT Sun May 24 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible along and east of I-25
this afternoon and evening, with damaging winds over 60 mph and
large hail up to golf ball size the main threats today.

High terrain snows are expected later today and tonight.
Accumulations are expected above 9,000 feet which may pose some
hazardous travel over our eastern and central mountain passes.

Critical fire weather conditions will develop across the San Luis
Valley today. Gusty winds, low relative humidity, and dry vegetation
will lead to conditions favorable for rapid fire growth and spread.
Please avoid activities which could start wildfires.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Isolated to scattered thunderstorms will be possible over
southeast and south central Colorado Monday afternoon and evening.
Isolated to scattered thunderstorms will be possible each
afternoon and evening, mainly from about the I-25 corridor and
westward. The main storm threats will be cloud-to-ground lightning
and wind gusts up to 45 mph, although some stronger storms may
produce small hail.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria will be possible
across the eastern Colorado plains this afternoon and evening, and
will be possible late this afternoon and tonight over the higher
elevations of the central mountains, the Sangre de Cristo
mountains and Pikes Peak.

10/28

In the hours before

Special weather statement, May 24, 1:24 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
124 PM MDT Sun May 24 2020

COZ061>063-242000-
Central Chaffee County Below 9000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
124 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL
200 PM MDT...

At 124 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nathrop, or 18 miles north of Decker Burn Scar, moving northeast at
15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Buena Vista and Nathrop.

LAT...LON 3861 10609 3864 10618 3887 10617 3881 10592
TIME...MOT...LOC 1924Z 203DEG 15KT 3869 10612

KTS
Special weather statement, May 24, 1:35 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
135 PM MDT Sun May 24 2020

COZ074-087-088-242015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
135 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 215 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing strong wind gusts and small hail near Gulnare,
or 18 miles east of Indian Creek on the southeastern Spring Burn
Scar, moving northeast at 25 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Aguilar and Gulnare.

LAT...LON 3730 10477 3743 10491 3769 10463 3744 10432
TIME...MOT...LOC 1934Z 234DEG 21KT 3741 10477

29
Special weather statement, May 24, 1:59 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Sun May 24 2020

COZ087-088-242030-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
159 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 230 PM MDT...

At 158 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 23 miles east of Spring Burn Scar north of Highway
160, moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3755 10470 3760 10480 3786 10467 3771 10440
TIME...MOT...LOC 1958Z 215DEG 24KT 3762 10471

29
Special weather statement, May 24, 2:29 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
229 PM MDT Sun May 24 2020

COZ085-086-242100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
229 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 300 PM MDT...

At 229 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo Reservoir, or near Pueblo, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West, Pinon and
Hanover.

LAT...LON 3809 10462 3817 10483 3863 10461 3852 10430
TIME...MOT...LOC 2029Z 205DEG 26KT 3820 10469

KTS
Special weather statement, May 24, 2:38 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
238 PM MDT Sun May 24 2020

COZ086-087-242100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
238 PM MDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHEASTERN PUEBLO COUNTIES UNTIL 300 PM MDT...

At 236 PM MDT, Doppler radar was tracking 2 strong thunderstorms
near the border of Pueblo and Huerfano Counties, about 20 miles
northeast of Walsenburg, or 27 miles south of Pueblo, moving
northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

These storms will remain over mainly rural areas of northeastern
Huerfano and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3775 10449 3784 10469 3823 10448 3806 10409
TIME...MOT...LOC 2036Z 209DEG 30KT 3787 10454

29

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 3:23 AM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache17 hr
May 24, 1:24 PM MDTSpecial Weather StatementPUBChaffee36 min
May 24, 1:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 24, 1:59 PM MDTSpecial Weather StatementPUBHuerfano31 min
May 24, 2:29 PM MDTSpecial Weather StatementPUBPueblo31 min
May 24, 2:38 PM MDTSpecial Weather StatementPUBPueblo22 min
May 24, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
May 24, 3:07 PM MDTSpecial Weather StatementPUBFremont23 min
May 24, 3:10 PM MDTSpecial Weather StatementPUBEl Paso50 min
May 24, 3:18 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
May 24, 3:20 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
May 24, 3:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
May 24, 3:42 PM MDTSpecial Weather StatementPUBOtero33 min
May 24, 3:43 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 24, 3:44 PM MDTSpecial Weather StatementPUBPueblo31 min
May 24, 4:00 PM MDTSpecial Weather StatementPUB30 min
May 24, 4:18 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas27 min
May 24, 4:37 PM MDTSpecial Weather StatementPUBCrowley, Otero38 min
May 24, 4:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
May 24, 5:16 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas29 min
May 24, 5:25 PM MDTSpecial Weather StatementPUBFremont50 min
May 24, 5:35 PM MDTSpecial Weather StatementPUBBaca25 min
May 24, 5:44 PM MDTSevere Thunderstorm WarningPUBBaca46 min
May 24, 5:51 PM MDTSevere Thunderstorm WarningPUBFremont24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.